# SDR DALA1205631603

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 61,001 hours, 8,634 cycles
- Engine time: 40,721 hours, 6,749 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 311T257011
- Condition: Worn
- Location: Nr 1 Pylon
- Part time: 40,721 hours, 6,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PNL 436CL (1EA) AFT BOLT HOLE WORN AT AFT UPPER AREA.
